MathSciNet Relay Station
MathSciNet bibliographic data
MR2651702 35G20 (35A15 47J30 58E05)
Jin, Jiahua; Wu, Xian Infinitely many radial solutions for Kirchhoff-type problems in $\Bbb R\sp N$. J. Math. Anal. Appl. 369 (2010), no. 2, 564–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement